Journal of Symbolic Logic

Review: A. Mostowski, Axiomatizability of some many Valued Predicate Calculi

Louise Hay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 35, Issue 1 (1970), 143.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737069

JSTOR
links.jstor.org

Citation

Hay, Louise. Review: A. Mostowski, Axiomatizability of some many Valued Predicate Calculi. J. Symbolic Logic 35 (1970), no. 1, 143. https://projecteuclid.org/euclid.jsl/1183737069


Export citation